MathSciNet Relay Station
MathSciNet bibliographic data
MR332714 (48 #11040) 12A45 (10B10)
Stender, Hans-Joachim Grundeinheiten für einige unendliche Klassen reiner biquadratischer Zahlkörper mit einer Anwendung auf die diophantische Gleichung $x\sp{4}-ay\sp{4}=\pm c$ $(c=1,\,2,\,4$ oder $8)$. (German) J. Reine Angew. Math. 264 (1973), 270–220.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement